Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On linear Fredholm integro-differential equations of first kind

  • 32 Accesses

Abstract

We study the question whether linear one-dimensional integro-differential equations with constant limits of integration (equations of Fredholm type) containing no free differential expression (equations of first kind) can be reduced to integral equations of first kind and to Fredholm integro-differential equations of second kind.

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    A. F. Kalaida and R. K. Klimenko,Single-block Matrix Methods of Rank Zero for Solving Linear Problems for One-dimensional Integro-differential Equations of Type (m, k) [in Russian], UkrNIINITI No. 915UkD84, Kiev (1984).

Download references

Additional information

Translated fromVychislitel'naya i Prikladnaya Matematika, Issue 71, 1990, pp. 20–27.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Golovach, G.P., Kalaida, A.F. On linear Fredholm integro-differential equations of first kind. J Math Sci 68, 748–753 (1994). https://doi.org/10.1007/BF01672642

Download citation

Keywords

  • Integral Equation
  • Constant Limit
  • Fredholm Type